Complete sequences of sets of integer powers

S. A. Burr, P. Erdos, R. L. Graham, W. Wen-Ching Li

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)133-138
Number of pages6
JournalActa Arithmetica
Volume77
Issue number2
DOIs
Publication statusPublished - Jan 1 1996

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Burr, S. A., Erdos, P., Graham, R. L., & Wen-Ching Li, W. (1996). Complete sequences of sets of integer powers. Acta Arithmetica, 77(2), 133-138. https://doi.org/10.4064/aa-77-2-133-138